# SDR SIMA200215802

- Difficulty date: June 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25.  REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, TWO SHIMS.  INSTALLED IAW EMB 145 SRM 145/1142, CHAPTER 53, REV 18, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
